SISSA Open Science

Symplectic instanton bundles on P3 and 't Hooft instantons

Show simple item record Bruzzo, Ugo Markushevich, Dimitri Tikhomirov, Alexander 2015-08-10T07:42:12Z 2015-08-10T07:42:12Z 2013-12
dc.description This preprint has been published with the title "Moduli of symplectic instanton vector bundles of higher rank on projective space P-3 " in CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, Volume: 10, issue 4, Augst 2012, pages 1232-1245. en_US
dc.description.abstract We introduce the notion of tame symplectic instantons by excluding a kind of pathological monads and show that the locus $I^*_{n,r}$ of tame symplectic instantons is irreducible and has the expected dimension, equal to $4n(r+1)-r(2r+1)$. The proof is inherently based on a relation between the spaces $I^*_{n,r}$ and the moduli spaces of 't Hooft instantons. en_US
dc.description.sponsorship INFN, CEMPI, MIUR, GNSAGA-INDAM en_US
dc.language.iso en en_US
dc.publisher arXiv:1312.5554 [math.AG] en_US
dc.subject Vector bundles en_US
dc.subject Symplectic bundles en_US
dc.subject Instantons en_US
dc.subject Moduli space en_US
dc.title Symplectic instanton bundles on P3 and 't Hooft instantons en_US
dc.type Preprint en_US
dc.subject.miur MAT/03 en_US
dc.miur.area 1 en_US
dc.contributor.area Mathematics en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


My Account